Multiparameter Calderón-Zygmund theory and interpolation of analytic families

Carbery Anthony and Seeger Andreas: Multiparameter Calderón-Zygmund theory and interpolation of analytic families. In: Acta scientiarum mathematicarum, (60) 1-2. pp. 71-97. (1995)

[thumbnail of math_060_numb_001_002_071-097.pdf] Cikk, tanulmány, mű
math_060_numb_001_002_071-097.pdf
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 71-97
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38650/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 96-97.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 14:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/15507

Actions (login required)

View Item View Item